Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jayy09

accutane relapse

Recommended Posts

My dermatologist put me on 40mg accutane for 6 monthes, after my skin had not responded to anything they gave me (either they worked at first then stopped or didnt really help at all) my problem is whiteheads and blackheads.Anyway, my skin was clear after the accutane, then about 6 or 7 weeks after my skin is breaking out again, mainly on my forehead (a bunch of little clogged pores and whiteheads and small red bumps). it is somewhat mild, but it is enough for me to be unhappy. i am scheduled to see my dermatologist in about 10 days, to ask him to put me back on accutane,because i do not want to go through the nonsense of all the topical creams, antibiotics, does anyone know any type of solution, or has been through this before that can give me some words of wisdom?

Share this post


Link to post
Share on other sites

Well if Accutane got you clear before, the good news is that these breakouts will probably be way easier to deal with! A lot of people find that after Accutane, their acne is milder and their skin suddenly responds to topicals that never worked before. In fact, clogged pores and whiteheads are usually treatable with topicals. Your derm can point you in the right direction. And if they still don't work, then yeah, a second course is definitely an option.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×